# SDR AALA20161031003

- Difficulty date: October 27, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 22,019 hours, 8,610 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY ESCAPE SLIDE PARTIALLY PROTRUDING FROM BOTTOM MAKING THE GIRT BAR HARD TO STOW INTO THE DOOR LATCHES.  ADJUSTED THE SLIDE ASSEMBLY IAW AMM 25-61-00.  OPS CHECKED GOOD.
